# SDR SA08025

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000005
- Part serial: V11115
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 23,921 hours, 13,517 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLIGHT 835, BOS-SJU, ON APPROACH INTO SJU THE FLAPS DEPLOYED BUT THE SLATS DID NOT.  THE FLIGHT DID A GO-AROUND AND AN EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE REPLACED THE LEFT NUMBER ONE FLAP ACTUATOR FOR POPPED TORQUE INDICATOR.
